Alert archive / California / Freeze Warnings in 2007
Freeze Warning 2, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this freeze warning at Jan 11, 2007, 2:24 PM PST for 9 counties in California. It took effect at Jan 13, 2007, 12:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2007, 2:24 PM PST (22:24 UTC)
- In effect from
- Jan 13, 2007, 12:00 AM PST
- Expired
- Jan 13, 2007, 9:00 AM PST
- In force
- 9 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Napa County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 78 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 10.4 hours before the alert went out and 375 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMTR 112224 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 224 PM PST THU JAN 11 2007 ...COLD OVERNIGHT TEMPERATURES EXPECTED TONIGHT AND EARLY FRIDAY MORNING... ...VERY COLD TEMPERATURES EXPECTED FRIDAY NIGHT AND EARLY SATURDAY MORNING... .AN ARCTIC AIRMASS OVER THE REGION WILL SET THE STAGE FOR VERY COLD NIGHTS TONIGHT AND FRIDAY NIGHT. EVEN THOUGH BREEZY CONDITIONS TONIGHT WILL HELP HOLD TEMPERATURES UP A BIT...SEVERAL HOURS OF SUB- FREEZING TEMPERATURES ARE POSSIBLE IN THE INLAND VALLEYS TONIGHT AND INTO EARLY FRIDAY MORNING. BY FRIDAY NIGHT... WINDS WILL SUBSIDE AND THE AIRMASS WILL BE DRIER. THIS WILL RESULT IN POSSIBLY THE COLDEST TEMPERATURES THE REGION HAS SEEN SINCE DECEMBER OF 1998. FREEZING TEMPERATURES ARE POSSIBLE IN AREAS THAT RARELY SEE TEMPERATURES AT OR BELOW 32...SUCH AS COASTAL AND BAYSIDE LOCATIONS AS WELL DOWNTOWN SAN FRANCISCO. ALSO ON FRIDAY NIGHT... TEMPERATURES COULD DROP INTO THE TEENS IN SOME OF THE COLDER INTERIOR VALLEYS. TEMPERATURES WILL BEGIN TO MODERATE BY SATURDAY NIGHT...BUT WIDESPREAD FREEZING TEMPERATURES ARE POSSIBLE THAT NIGHT AS WELL. A FREEZE WATCH MIGHT BE NEEDED SATURDAY NIGHT AND EARLY SUNDAY MORNING. CAZ506-507-510-513-514-120630- /O.UPG.KMTR.FZ.A.0001.070112T0800Z-070113T1700Z/ /O.NEW.KMTR.FZ.W.0002.070113T0800Z-070113T1700Z/ /O.NEW.KMTR.FZ.W.0001.070112T0800Z-070112T1700Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- EAST BAY INTERIOR VALLEYS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 224 PM PST THU JAN 11 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY... ...FREEZE WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY. A FREEZE WARNING IS ALSO IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES ARE FORECAST TO DROP INTO THE MID 20S TONIGHT...AND AS LOW AS THE TEENS FRIDAY NIGHT IN SOME OF THE COLDEST INLAND VALLEYS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION. $$ CAZ505-508-509-120630- /O.UPG.KMTR.FZ.A.0001.070113T0800Z-070113T1700Z/ /O.NEW.KMTR.FZ.W.0002.070113T0800Z-070113T1700Z/ /O.NEW.KMTR.FZ.W.0001.070112T0800Z-070112T1700Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- 224 PM PST THU JAN 11 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY... ...FREEZE WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY. A FREEZE WARNING IS ALSO IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES ARE FORECAST TO DROP TO AROUND 32 DEGREES TONIGHT...AND INTO THE 20S FRIDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION. $$ CAZ515-120630- /O.UPG.KMTR.FZ.A.0001.070113T0800Z-070113T1700Z/ /O.NEW.KMTR.FZ.W.0002.070113T0800Z-070113T1700Z/ BIG SUR COAST- 224 PM PST THU JAN 11 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY... ...FREEZE WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES ARE FORECAST TO DROP TO AROUND 32 DEGREES FRIDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION. $$ CAZ006-120630- /O.NEW.KMTR.FZ.W.0002.070113T0800Z-070113T1700Z/ SAN FRANCISCO- 224 PM PST THU JAN 11 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY. TEMPERATURES ARE FORECAST TO DROP TO AROUND 32 DEGREES FRIDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION. $$ STROBIN
6 follow-up statements
000 WWUS76 KMTR 120458 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 858 PM PST THU JAN 11 2007 ...COLD OVERNIGHT TEMPERATURES EXPECTED TONIGHT AND EARLY FRIDAY MORNING... ...VERY COLD TEMPERATURES EXPECTED FRIDAY NIGHT AND EARLY SATURDAY MORNING... .AN ARCTIC AIRMASS OVER THE REGION WILL SET THE STAGE FOR VERY COLD NIGHTS TONIGHT AND FRIDAY NIGHT. EVEN THOUGH BREEZY CONDITIONS TONIGHT WILL HELP HOLD TEMPERATURES UP A BIT...SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE LIKELY FOR MOST AREAS TONIGHT AND INTO EARLY FRIDAY MORNING. BY FRIDAY NIGHT...WINDS WILL SUBSIDE AND THE AIRMASS WILL BE DRIER. THIS WILL RESULT IN POSSIBLY THE COLDEST TEMPERATURES THE REGION HAS SEEN SINCE DECEMBER OF 1998. FREEZING TEMPERATURES ARE LIKELY IN AREAS THAT RARELY SEE TEMPERATURES AT OR BELOW 32...SUCH AS COASTAL LOCATIONS AS WELL DOWNTOWN SAN FRANCISCO. ALSO ON FRIDAY NIGHT... TEMPERATURES WILL DROP INTO THE TEENS IN SOME OF THE COLDER INTERIOR VALLEYS. TEMPERATURES WILL REMAIN COLD INTO SATURDAY NIGHT...AND WIDESPREAD FREEZING TEMPERATURES ARE LIKELY THAT NIGHT AS WELL. A FREEZE WARNING WILL PROBABLY BE NEEDED SATURDAY NIGHT AND EARLY SUNDAY MORNING. CAZ505>510-513-514-121400- /O.CON.KMTR.FZ.W.0001.070112T0800Z-070112T1700Z/ /O.CON.KMTR.FZ.W.0002.070113T0800Z-070113T1700Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 858 PM PST THU JAN 11 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY... TEMPERATURES ARE FORECAST TO DROP INTO THE MID 20S TONIGHT...AND AS LOW AS THE TEENS FRIDAY NIGHT IN SOME OF THE COLDEST INLAND VALLEYS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION. $$ CAZ006-515-121400- /O.CON.KMTR.FZ.W.0002.070113T0800Z-070113T1700Z/ SAN FRANCISCO-BIG SUR COAST- 858 PM PST THU JAN 11 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY... TEMPERATURES ARE FORECAST TO DROP TO AROUND 32 DEGREES FRIDAY NIGHT. A FREEZE WARNING FOR COASTAL AREAS MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL SENSITIVE VEGETATION. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. $$ DYKEMA
000 WWUS76 KMTR 120618 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1018 PM PST THU JAN 11 2007 ...COLD OVERNIGHT TEMPERATURES EXPECTED TONIGHT AND EARLY FRIDAY MORNING... ...VERY COLD TEMPERATURES EXPECTED FRIDAY NIGHT AND EARLY SATURDAY MORNING... .AN ARCTIC AIRMASS OVER THE REGION WILL SET THE STAGE FOR VERY COLD NIGHTS TONIGHT AND FRIDAY NIGHT. EVEN THOUGH BREEZY CONDITIONS TONIGHT WILL HELP HOLD TEMPERATURES UP A BIT...SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE LIKELY FOR MOST AREAS TONIGHT AND INTO EARLY FRIDAY MORNING. BY FRIDAY NIGHT...WINDS WILL SUBSIDE AND THE AIRMASS WILL BE DRIER. THIS WILL RESULT IN POSSIBLY THE COLDEST TEMPERATURES THE REGION HAS SEEN SINCE DECEMBER OF 1998. FREEZING TEMPERATURES ARE LIKELY IN AREAS THAT RARELY SEE TEMPERATURES AT OR BELOW 32...SUCH AS COASTAL LOCATIONS AS WELL DOWNTOWN SAN FRANCISCO. ALSO ON FRIDAY NIGHT... TEMPERATURES WILL DROP INTO THE TEENS IN SOME OF THE COLDER INTERIOR VALLEYS. TEMPERATURES WILL REMAIN COLD INTO SATURDAY NIGHT...AND WIDESPREAD FREEZING TEMPERATURES ARE LIKELY THAT NIGHT AS WELL. A FREEZE WARNING WILL PROBABLY BE NEEDED SATURDAY NIGHT AND EARLY SUNDAY MORNING. CAZ505>510-513-514-121700- /O.CON.KMTR.FZ.W.0001.070112T0800Z-070112T1700Z/ /O.CON.KMTR.FZ.W.0002.070113T0800Z-070113T1700Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 1018 PM PST THU JAN 11 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION. $$ CAZ006-515-121700- /O.CON.KMTR.FZ.W.0002.070113T0800Z-070113T1700Z/ SAN FRANCISCO-BIG SUR COAST- 1018 PM PST THU JAN 11 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM PST SATURDAY. A FREEZE WARNING FOR COASTAL AREAS MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL SENSITIVE VEGETATION. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. $$
000 WWUS76 KMTR 121720 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 920 AM PST FRI JAN 12 2007 ...VERY COLD TEMPERATURES EXPECTED ONCE AGAIN TONIGHT THROUGH EARLY SATURDAY MORNING... .AN ARCTIC AIRMASS OVER THE REGION WILL SET THE STAGE FOR VERY COLD TEMPERATURES TONIGHT. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE LIKELY FOR MOST AREAS TONIGHT AND INTO EARLY SATURDAY MORNING. THIS WILL RESULT IN POSSIBLY THE COLDEST TEMPERATURES THE REGION HAS EXPERIENCED SINCE DECEMBER OF 1998. FREEZING TEMPERATURES ARE LIKELY IN AREAS THAT RARELY SEE TEMPERATURES AT OR BELOW 32...SUCH AS COASTAL LOCATIONS AS WELL DOWNTOWN SAN FRANCISCO. ALSO TONIGHT TEMPERATURES WILL DROP INTO THE TEENS IN SOME OF THE COLDER INTERIOR VALLEYS. TEMPERATURES WILL REMAIN COLD INTO SATURDAY NIGHT...AND WIDESPREAD FREEZING TEMPERATURES ARE LIKELY THAT NIGHT AS WELL. A FREEZE WARNING MAY BE NEEDED SATURDAY NIGHT AND EARLY SUNDAY MORNING. CAZ505>510-513-514-130130- /O.EXP.KMTR.FZ.W.0001.000000T0000Z-070112T1700Z/ /O.CON.KMTR.FZ.W.0002.070113T0800Z-070113T1700Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 920 AM PST FRI JAN 12 2007 ...FREEZE WARNING HAS EXPIRED FOR TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... THE FREEZE WARNING IS NO LONGER IN EFFECT FOR THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ006-515-130130- /O.CON.KMTR.FZ.W.0002.070113T0800Z-070113T1700Z/ SAN FRANCISCO-BIG SUR COAST- 920 AM PST FRI JAN 12 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. A FREEZE WARNING FOR COASTAL AREAS MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL SENSITIVE VEGETATION. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. $$
000 WWUS76 KMTR 130015 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 415 PM PST FRI JAN 12 2007 ...VERY COLD TEMPERATURES EXPECTED ONCE AGAIN TONIGHT THROUGH EARLY SATURDAY MORNING... .A VERY COLD AND DRY ARCTIC AIRMASS HAS SETTLED OVER THE SAN FRANCISCO AND MONTEREY BAY AREAS. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE LIKELY FOR MOST AREAS TONIGHT AND INTO EARLY SATURDAY MORNING. TEMPERATURES TONIGHT MAY BE THE COLDEST THE REGION HAS EXPERIENCED SINCE DECEMBER OF 1998. FREEZING TEMPERATURES ARE LIKELY IN AREAS THAT RARELY SEE TEMPERATURES AT OR BELOW 32...SUCH AS COASTAL LOCATIONS AS WELL DOWNTOWN SAN FRANCISCO. ALSO TONIGHT...TEMPERATURES WILL DROP INTO THE TEENS IN SOME OF THE COLDER INTERIOR VALLEYS. TEMPERATURES WILL REMAIN COLD INTO SATURDAY NIGHT...AND WIDESPREAD FREEZING TEMPERATURES ARE LIKELY THAT NIGHT AS WELL. A FREEZE WARNING MAY BE NEEDED SATURDAY NIGHT AND EARLY SUNDAY MORNING. CAZ006-505>510-513>515-131300- /O.CON.KMTR.FZ.W.0002.070113T0800Z-070113T1700Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-BIG SUR COAST- 415 PM PST FRI JAN 12 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... TEMPERATURES WILL DROP RAPIDLY AFTER SUNSET AND FALL BELOW FREEZING BY MIDNIGHT ACROSS INLAND AREAS...THEN CONTINUE TO DROP INTO THE LOW TO MID 20S IN THE VALLEYS BY SUNRISE...AND INTO THE TEENS IN THE COLDEST VALLEYS. FOR COASTAL AREAS...TEMPERATURES WILL DROP TO AROUND FREEZING LATE TONIGHT AND A FEW HOURS OF FREEZING TEMPERATURES ARE LIKELY NEAR THE WATER. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION IN THE COLDEST LOCATIONS. $$ DYKEMA
000 WWUS76 KMTR 131101 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 301 AM PST SAT JAN 13 2007 ...VERY COLD TEMPERATURES THIS MORNING AS WELL AS LATE TONIGHT INTO SUNDAY MORNING... .A VERY COLD AND DRY ARCTIC AIRMASS HAS SETTLED OVER THE SAN FRANCISCO AND MONTEREY BAY AREAS. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE LIKELY FOR MOST AREAS THIS MORNING...AS WELL AS TONIGHT INTO EARLY SUNDAY MORNING. TEMPERATURES TONIGHT MAY BE THE COLDEST THE REGION HAS EXPERIENCED SINCE DECEMBER OF 1998. FREEZING TEMPERATURES ARE LIKELY THIS MORNING IN AREAS THAT RARELY SEE TEMPERATURES AT OR BELOW 32...SUCH AS COASTAL LOCATIONS AS WELL DOWNTOWN SAN FRANCISCO. THE IMMEDIATE COAST AS WELL AS SAN FRANCISCO WILL NOT BE AS TONIGHT...HOWEVER THE REMAINDER OF THE SAN FRANCISCO AND MONTEREY BAY AREAS WILL HAVE A HARD FREEZE TONIGHT INTO SUNDAY MORNING. THEREFORE...A FREEZE WARNING HAS BEEN ISSUED FOR THOSE AREAS LATE TONIGHT INTO SUNDAY MORNING. ALSO TONIGHT...TEMPERATURES WILL DROP INTO THE TEENS IN SOME OF THE COLDER INTERIOR VALLEYS. CAZ506>508-510-513-514-131700- /O.NEW.KMTR.FZ.W.0003.070114T1000Z-070114T1700Z/ /O.CON.KMTR.FZ.W.0002.000000T0000Z-070113T1700Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 301 AM PST SAT JAN 13 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION IN THE COLDEST LOCATIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ006-505-509-515-131700- /O.CON.KMTR.FZ.W.0002.000000T0000Z-070113T1700Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-BIG SUR COAST- 301 AM PST SAT JAN 13 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT COLD SENSITIVE PLANTS AND ANIMALS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION IN THE COLDEST LOCATIONS. $$
000 WWUS76 KMTR 131716 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 916 AM PST SAT JAN 13 2007 ...VERY COLD TEMPERATURES THIS MORNING AS WELL AS LATE TONIGHT INTO SUNDAY MORNING... .A VERY COLD AND DRY ARCTIC AIRMASS HAS SETTLED OVER THE SAN FRANCISCO AND MONTEREY BAY AREAS. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE LIKELY FOR MOST AREAS AGAIN TONIGHT AND EARLY SUNDAY MORNING. THE IMMEDIATE COAST AS WELL AS SAN FRANCISCO WILL NOT BE AS COLD TONIGHT...HOWEVER THE REMAINDER OF THE SAN FRANCISCO AND MONTEREY BAY AREAS WILL HAVE A HARD FREEZE TONIGHT INTO SUNDAY MORNING. THEREFORE...A FREEZE WARNING HAS BEEN ISSUED FOR THOSE AREAS LATE TONIGHT INTO SUNDAY MORNING. ALSO TONIGHT...TEMPERATURES WILL ONCE AGAIN DROP INTO THE TEENS IN SOME OF THE COLDER INTERIOR VALLEYS. CAZ506>508-510-513-514-140115- /O.EXP.KMTR.FZ.W.0002.000000T0000Z-070113T1700Z/ /O.CON.KMTR.FZ.W.0003.070114T1000Z-070114T1700Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 916 AM PST SAT JAN 13 2007 ...FREEZE WARNING HAS EXPIRED FOR TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY... THE FREEZE WARNING IS NO LONGER IN EFFECT THIS MORNING. ANOTHER FREEZE WARNING IS IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY. RESIDENTS SHOULD BE PREPARED TO TAKE NECESSARY MEASURES TO PROTECT ANIMALS AND COLD SENSITIVE PLANTS. EXPOSED WATER PIPES AND SPRINKLER SYSTEMS MAY ALSO NEED PROTECTION IN THE COLDEST LOCATIONS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ006-505-509-515-131830- /O.EXP.KMTR.FZ.W.0002.000000T0000Z-070113T1700Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-BIG SUR COAST- 916 AM PST SAT JAN 13 2007 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ ANDERSON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Jan 11, 9:45 AM PST, 4 hours 39 minutes earlier.
Area forecast discussion, Jan 11, 9:45 AM PST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
945 AM PST THU JAN 11 2007
.DISCUSSION...COLD DRY AIR CONTINUES TO FLOW INTO THE DISTRICT THIS
MORNING. THE ATMOSPHERE IS MUCH DRIER THIS MORNING...EASILY SEEN
WHEN COMPARING THE DEW PTS TO YESTERDAY MORNING.
WITH THE LACK OF ANY SIGNIFICANT MOISTURE HAVE DECIDED TO REMOVE
POPS FROM THE COASTAL WATERS AND THE VALLEYS. THERE WILL REMAIN A
SLIGHT CHANCE FOR SOME WEAK SNOW SHOWERS IN THE HILLS TODAY AND
TONIGHT WITH AFTN SUNSHINE AND WEAK OROGRAPHIC LIFT. HOWEVER...AS
MENTIONED BEFORE...THE SHOWERS WILL NOT BE SIGNIFICANT WITH THE
LACK OF MOISTURE.
COLD TEMPS WILL BE THE RULE FOR THE NEXT SEVERAL NIGHTS. WILL MOST
LIKELY CHANGE THE FREEZE WATCH TO A WARNING IN THE AFTN PACKAGE...
AND WILL MOST LIKELY ISSUE A FREEZE WATCH FOR SATURDAY NIGHT.
FORECAST HAS BEEN UPDATED.
&&
.AVIATION...VFR CONDITIONS EXPECTED ACROSS ALL REGIONAL TERMINALS
THROUGH TONIGHT. THE COLD DRY ARCTIC AIRMASS WILL MAINTAIN CLEAR
SKIES BUT WILL LOWER FREEZING LEVELS TO THE SURFACE BY TONIGHT.
&&
.MTR...WATCHES/WARNINGS/ADVISORIES...
.TDA...SCA...PT ARENA TO PIEDRAS BLANCAS AND SFO AND MRY BAYS.
.TNGT THRU SATURDAY MORNING...FREEZE WATCH...INTERIOR
VALLEYS OF THE SAN FRANCISCO AND MONTEREY BAY AREAS
.FRIDAY NGT AND SATURDAY MORNING...FREEZE WATCH...AREAS NEAR
SAN FRANCISCO BAY AND NON-URBAN AREAS NEAR THE COAST.
PUBLIC FORECAST: STROBIN
AVIATION/MARINE: C WALBRUN
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Jan 11, 6:00 AM PST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 600 AM PST THU JAN 11 2007 CAZ006-505>518-121400- BIG SUR COAST- SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT-SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE- MONTEREY BAY/NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY- 600 AM PST THU JAN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO AND MONTEREY BAY AREAS. .DAY ONE...TODAY AND TONIGHT AN ARCTIC AIRMASS WILL MOVE ACROSS THE AREA TODAY BRINGING COLD TEMPERATURES AND A SLIGHT CHANCE OF SHOWERS. SNOW LEVELS WILL LOWER TO AROUND 1000 FEET BY TONIGHT. THIS COLD AIR WILL ALSO SET THE STAGE FOR TWO TO THREE NIGHTS OF VERY COLD TEMPERATURES. SEVERAL HOURS OF FREEZING TEMPERATURES ARE POSSIBLE IN THE INTERIOR VALLEYS TONIGHT. A FREEZE WATCH HAS BEEN ISSUED FOR TONIGHT. * FREEZE WATCH.......SEE SFONPWMTR - WWUS76 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EVEN COLDER OVERNIGHT LOWS ARE LIKELY ON FRIDAY NIGHT WHEN SOME OF THE COLDEST VALLEYS WILL SEE TEMPERATURES DROP INTO THE TEENS. IN ADDITION...FREEZING TEMPERATURES MAY OCCUR NEAR THE OCEAN AND BAY ON FRIDAY NIGHT. A FREEZE WATCH HAS BEEN ISSUED FOR FRIDAY NIGHT. * FREEZE WATCH.......SEE SFONPWMTR - WWUS76 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 7:54 PM PST | Freeze Watch | MTR | Alameda, Contra Costa, Marin, Napa, San Mateo, Santa Clara and 2 more | 19 hr |
| Jan 11, 2:24 PM PST | Freeze Warning | MTR | Alameda, Contra Costa, Marin, Napa, San Mateo, Santa Clara and 2 more | 19 hr |
Nearby
Freeze Warnings in California, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.